# SDR CALA2014012090193

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,288 hours, 15,034 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATED FUSE SKIN BETWEEN BS 320 - 478 LT BETWEEN STRINGER 21L TO 23L.  FOUND TWO DENTS AT BS 471 & STRINGER 23L OUT OF LIMITS IAW SRM 53-00-01.  DENT CROSSES STRINGER 23L, NO OTHER DEFECTS NOTED.  CUT OUT DAMAGED AREA OF SKIN AT BS 471 & STRINGER 23L.  FABRICATED & INSTALLED A REPAIR DOUBLER & FILLER IAW SRM 53-00-01, REPAIR 1 ON NON-ROUTINE 22505.
